# SDR R61A201701120037

- Difficulty date: January 12, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 29,743 hours, 18,445 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THAT THE L1 DOOR EXIT EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE TIGHTENED THE CONNECTOR IAW AMM AND OPS CHECKED GOOD.
